# SDR DALA2014081304570

- Difficulty date: August 12, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON AFT PAX CABIN FLOOR SUPPORT Y765 BETWEEN FRAMES 64 - 66+5.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472815; D53472831.
